MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. REALIZE ADJ GASTRIC BAND-C; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY

ETHICON ENDO-SURGERY, LLC. REALIZE ADJ GASTRIC BAND-C; IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Catalog Number RLZB32
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that the realize band was implanted in (b)(6) 2010.Two years later, the patient wasn't able to pass any food, which resulting in vomiting all food eaten.The patient went to her doctor and the doctor notified her there were issues with the realize band and recommended the product be removed.The patient was informed that the band had slipped.The patient had the product removed in (b)(6) 2015.

Brand Name
REALIZE ADJ GASTRIC BAND-C
Common Device Name
IMPLANT, INTRAGASTRIC FOR MORBID OBESITY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7317996
Report Number3005075853-2018-08384
Device Sequence Number105178
Product Code LTI
UDI-Device Identifier20705036004001
UDI-Public20705036004001
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLZB32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1